IBUTOP 100 MG/162.5 MG SUSPENSION

(bottle of 60 ml Suspension)

Overseas Healthcare Pvt Ltd

Composition: Ibuprofen 100mg + Paracetamol 162.5mg

bottle

Rs.20.46 Rs.20.88 2% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Ibuprofen is used in fever, headache, arthralgia, muscle pain, dental pain, post operative pain, pain during menstruation, osteoarthritis, rheumatoid arthritis, ankylosing spondylitis and gout.

How it works

Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Common side effects

Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Nausea, Vomiting, Indigestion

Uses

Paracetamol is used in fever, headache, muscle pain, pain during menstruation, dental pain and post operative pain.

How it works

Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.

Common side effects

Allergic reaction

Substitutes

ADIFLAM PLUS SUSPENSION

(bottle of 60 ML suspension)

Leben Laboratories Pvt Ltd

Rs.23.00 pay 10.15% more

ARTIGESIC 100 MG/162.5 MG SUSPENSION

(bottle of 60 ml Suspension)

Glenmark Pharmaceuticals Ltd

Rs.19.50 save 6.61% more

BREN PLUS 100 MG/162.5 MG SUSPENSION

(bottle of 60 ML suspension)

Kopran Ltd

Rs.12.47 save 40.28% more

BRUACE SUSPENSION

(bottle of 450 ML suspension)

Jagsonpal Pharmaceuticals Ltd

Rs.51.87 pay 148.42% more
18 Substitutes View All